International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 146

Research Paper | Mathematics | Kenya | Volume 8 Issue 1, January 2019


On Essential Numerical Range and Davis-Wielandt Shell of Hilbert Space Operators

D. O. Owego, N. B. Okelo, Omolo Ongati


Abstract: Let the numerical range of the operator T be denoted by W (T), the essential numerical range by We (T) and the Davis-Wielandt shell by DW (T). We discuss the equality of the essential numerical range and the numerical range of the operator T in a complex infinite dimensional Hilbert space H. The results obtained are used to study the instance when the essential numerical range can replace the numerical range in the Davis-Wielandt shell.


Keywords: Numerical range, Essential numerical range, Davis-Wielandt shell


Edition: Volume 8 Issue 1, January 2019,


Pages: 836 - 838


How to Cite this Article?

D. O. Owego, N. B. Okelo, Omolo Ongati, "On Essential Numerical Range and Davis-Wielandt Shell of Hilbert Space Operators", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20179883, Volume 8 Issue 1, January 2019, 836 - 838

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Numerical range'

Downloads: 121 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 41 - 43

A Note on Finite Rank Quadratic Operators

B. Krishna Reddy, N. Gopal Reddy

Share this Article

Downloads: 162

Research Paper, Mathematics, Mongolia, Volume 7 Issue 7, July 2018

Pages: 728 - 730

The Numerical Range for z1V+a2V*

D. Tsedenbayar, L. Khadkhuu

Share this Article

Similar Articles with Keyword 'Numerical'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Similar Articles with Keyword 'range'

Downloads: 2 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article

Downloads: 5 | Weekly Hits: ⮙2 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 887 - 890

On Left Invariant (γ, β) - Metric on a Lie Group

Lal Chandra, Ganga Prasad Yadav

Share this Article

Similar Articles with Keyword 'Essential'

Downloads: 106

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1862 - 1865

An Exploration of Problem Solving Skills in Science and Engineering

A.V. Murali

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 7 Issue 6, June 2018

Pages: 1683 - 1686

On T - Closed Submodules

E. A. Al-Dhaheri, B. H. Al-Bahrani

Share this Article

Similar Articles with Keyword 'numerical'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Similar Articles with Keyword 'shell'

Downloads: 104

Research Paper, Mathematics, Zimbabwe, Volume 3 Issue 5, May 2014

Pages: 1919 - 1923

Variational Methods in a Thin Shell Problem

Mangwiro Magodora, TW Mapuwei, J Masanganise, K Basira, CJ Chagwiza

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 390 - 392

Prime Labeling in Context of Ring Sum of Graphs

A. H. Rokad, G. V. Ghodasara

Share this Article
Top